Thanks for your reply's guys, i was hoping not to have the bone infusions until i completed herceptin, i know i will get side effects cus i have got them no matter what treatment i had/have, just thinking that i will feel worse having both of them treatments together x
Hi, in my experience, after the first infusion I had severe flu symptoms , I was In bed for 3 days with muscle aches and pains and lethargy, but after that I was totally fine . The second infusion was totally fine , I had my 5th infusion last week with no problems at all .
I’m happy I had the option of having them for that small percentage reduction against reoccurrence .
Good luck x
Have you had biphosphonate IV before? I just wonder because, if you haven’t, why assume there will be side effects? I know we are given a long list and, yes, you have to be cautious about invasive dental treatments, but it’s a simple drip once every 6 months. I may have felt a bit tired afterwards but I had no side effects from it. And I have to say I am a giant wuss when it comes to side effects - I used to say I’d get them just walking past a pharmacy!
Glad to see you have come through well (fatigue hit me hard about 2 weeks after finishing radiotherapy, which I’d thought was a doddle) BUT I have no experience of herceptin, only zoledronic acid (or Zometa infusion as it’s so daintily known by). Best of luck xx
Hello Ladies, ain't been on here for a while but i'm doing okay, i completed my radiotherapy on 13th sept and the treatment went well but was very fatigued which didn't hit me until 2 weeks after completion, im on my 8th herceptin now so on countdown, i have a question, does anyone know if i would be able to start Zoledronic acid after my herceptin ends? i dont think i can take anymore side effects, i have a few from herceptin and i can only just cope with them, i know the bone infusions will give me extra side effects x